# SDR 02FDEA00132

- Difficulty date: February 16, 2002
- Submitted: March 6, 2002
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 32,448 hours, 7,437 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: ARC74131
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER FIXED T/E PANEL BULGE AT BS XOR 772.5 (O/B OF NR 5 SPOILER).  REMOVED AND REPLACED OUTER WING REAR SPAR/TRAILING EDGE PER EA 1-5720-60680.
